# SDR YENA201710070825

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 33,115 hours, 20,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frame 89 Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER EXTERNAL SKIN, WASTE PANEL AREA, SKIN DOUBLER ON INBD EDGE.  THE SKIN DOUBLER WAS REPLACED IAW SRM 51-41-02, REV 36.
